What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 15, 3:02 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 15, 3:02 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
402 PM EDT Sun Jun 15 2025
.SYNOPSIS...
A frontal boundary will linger across southern Virginia, acting
as a focus for showers and thunderstorms, and additional rounds
of heavy rain into tonight. Somewhat lower rain chances are expected
Monday, though unsettled conditions continue through Tuesday.
An upper level ridge expands northward by the middle of next
week, bringing hot weather with lower rain chances Wednesday,
followed by hot conditions Thursday, with scattered showers and
storms as the next cold front approaches.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 315 PM EDT Sunday...
Key Messages:
- A Flood Watch is in effect for portions of central and SE VA
and NE NC into tonight.
- A Marginal Risk for severe weather is in effect for
approximately the same area for an isolated strong to severe
storm, with damaging winds being the primary threat.
The latest WX analysis shows a frontal boundary, slowly lifting
to the NE as a warm front, and pushing to near the I-64
corridor. Partial clearing south of the front has allowed for
scattered tstm development in the warm sector, and expect these
storms to become rather widespread over the next few hrs into
the early evening. To the NE of the boundary, a relatively cool
and moist airmass is in place with temperatures in the low-mid
70s. SPC mesoanalysis indicates ML CAPE ~2500 J/Kg (sfc- based
CAPE ~4000 J/Kg), across NE NC, tapered in a sharp gradient to
near zero instability across the northern Neck and eastern
shore. Bulk shear values are fairly weak, on the order of
20-25kt, though with a sfc boundary in place, some enhanced
low level shear will be present so an isolated spin up TOR can't
be ruled out into the evening. The primary severe threat will be
from localized strong/damaging wind gusts in the strongest
storms.
The Flood Watch has been expanded north to include most of
metro Richmond given the slight northward push of the front
given WSW flow aloft as the next shortwave moves in from the W
The placement of the boundary will be crucial for the location
of the highest rainfall totals. The 12Z HREF shows a 70%
contour for neighborhood probs of 3"/3 hr across south central
VA, with a 50% contour encompassing much of central and south-
central VA, and the remainder of zones in the watch within the
30% contour. The main timing for the heaviest rainfall looks
like 5pm-11pm Current deterministic QPF forecast through
tonight is for 2-3" across most of the area in the Watch (1-2"
on the northern tier of counties). As is typically the case,
locally higher amounts are possible in areas of training storms.
Temperatures are very cool on the ern shore, in the upper 60s
to lower 70s, while they have risen into the mid/upper 80s
outside of tstms for south central VA and interior NE NC. Rain
slowly tapers off after midnight, though will likely linger few
hrs longer along the coast. Overnight lows will be in the mid
60s N to lower 70s SE.
Unsettled weather will continue Monday, but with sfc low
pressure pushing offshore of SE VA in the morning, expect the
boundary to get pushed back south towards NC, with limited
instability to the north. While areas along and S/SW of I-64 are
in a Marginal ERO Monday, the risk may become confined to far
southern VA and NE NC (unless the front does not sink to the
south as predicted). A few showers are still possible closer to
the coast in the morning, with aftn PoPs generally only in the
chc range except over far southern VA and NE NC (50-70%). Highs
Monday will be below avg, generally in the 70s for northern and
central zones, with low- mid 80s across the south.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 345 PM EDT Sunday...
Key Messages:
- Remaining unsettled Tuesday with a few late day strong to
severe storms possible.
- Mainly dry and hot Wednesday.
Another shortwave, this one a bit stronger is expected to
approach from the west with the upper trough on Tuesday. The sfc
boundary is expected to wash out, with more of a southerly low
level flow developing, along with decent aftn instability. Shear
is still modest at best (20-30kt), but mid level lapse rates are
a bit stronger so a Marginal risk is in place for the western
2/3 of our VA zones. Would be a wind threat and perhaps hail
given better mid level lapse rates. Highs in the lower 80s in
the Eastern Shore to upper 80s for portions of south central VA
and NE NC. Drying out Tue night, and mainly dry Wednesday as the
upper ridge across the SE expands north. Highs Wed should rise
into the lower 90s for most, and with a humid airmass, heat
indices may rise above 100F. Given the wet soils, suspect the
temperatures may not get quite as hot as guidance, but that the
humidity will remain high.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 400 PM EDT Sunday...
Key Message:
- Another round of showers Shower/storm chances drop off to
near climo, with temperatures trending back above normal by
mid to late week.
Model 850 mb temperatures rise to 19-20C Thursday, which would
support highs into the low- mid 90s, along with continued
moderate to high humidity. Heat indices will be the highest on
Thursday, likely above 100F, possibly close to headline criteria
in the SE (though this is several days out so confidence is not
high). There is a SLight risk day 5 for Thursday, given strong
instability, enough dry air aloft with strong mid level lapse
rates and decent shear.
Slightly cooler (still above avg), with lower humidity and
rain-free Friday. Mainly dry WX continues into next weekend,
with hot temperatures returning late in the period. In fact, the
ensembles are in good agreement with an upper level trough
across the western CONUS and a strong upper level ridge in the
east, which would bring the potential for an extended hot period
in the 8-14 day period.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
As of 200 PM EDT Sunday...
A frontal boundary slowly drifting N as a warm front will act
as the focus for widespread showers, with tstms along and S of
the boundary into this evening. Low clouds are still present,
but CIGs have generally lifted to MVFR, with VFR now across NC,
and the trend will be for rising CIgs over the next few hrs. Scattered
showers and tstms are developing in the warm sector, and will
likely impact the TAF sites after ~20Z. Have included TEMPO
groups for all except SBY (where it will be cloudy but mainly
dry into the early evening). The showers will diminish in
coverage/intensity later tonight, though IFR restrictions,
mainly in low CIGs are likely overnight and through at least
12-15Z Monday. A lower shower/tstm coverage is expected Monday,
but low clouds and a few showers may keep restrictions going
most of the day.
Outlook: Additional shower/tstm chances are expected Tue
aftn/evening, with a lower coverage Wednesday. A cold front will
bring another round of scattered showers/tstms later Thu/Thu
night.
&&
.MARINE...
As of 330 PM EDT Sunday...
Key Message:
- Relatively benign across the marine area into next week outside of
convection.
A quasi-stationary front lingers across the area today before
nudging to the south overnight. Latest obs show easterly winds that
are generally ~10kt. A few sites in the lower bay are showing winds
closer to 15kt. Buoy obs indicate seas of 3-4ft. Waves are 1-2ft.
The front is expected to linger just south of local waters through
early this week. Another round of showers and thunderstorms may lead
to SMWs this evening and overnight. Winds become more NE tomorrow,
staying at 10-15kt with highest winds off the Eastern Shore. Seas
remain at 3-4ft. Onshore flow continues into Tuesday, but under 10kt
through the afternoon. Winds become S, then SW Tues night into
Wednesday. Expecting breezier conditions Wed into Thurs ahead of a
cold front. Current forecast is for ~15kt, but cannot totally rule
out a SCA at this point.
Rip current risk is moderate N and low S today and Monday.
Rip currents risk is moderate N and low S today and Monday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flood Watch until 2 AM EDT Monday for NCZ012>017-030>032-102.
VA...Flood Watch until 2 AM EDT Monday for VAZ060-065>068-079-080-
087-088-092-093-095>098.
Flood Watch until midnight EDT tonight for VAZ061-062-069-081-
082-089-513>516.
MARINE...None.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...LKB
AVIATION...LKB
MARINE...ACHazardous weather outlook, Jun 15, 3:13 PM EST, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
413 PM EDT Sun Jun 15 2025
VAZ061-062-069-081-082-089-513>516-162015-
Cumberland-Goochland-Powhatan-Prince George-Charles City-Surry-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
413 PM EDT Sun Jun 15 2025
...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, south central Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
A few storms may be strong to severe with damaging winds the primary
threat, but a brief spin-up tornado cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A few strong to severe thunderstorms are possible Tuesday afternoon
and evening, and again Thursday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012>017-030>032-102-VAZ060-065>068-079-080-087-088-092-093-
095>098-162015-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Mecklenburg-
Lunenburg-Nottoway-Amelia-Brunswick-Dinwiddie-Greensville-Sussex-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-
413 PM EDT Sun Jun 15 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, south central Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A few strong to severe thunderstorms are possible Tuesday afternoon
and evening, and again Thursday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>024-VAZ064-075>078-084>086-517>522-162015-
Dorchester-Wicomico-Somerset-Inland Worcester-Caroline-Westmoreland-
Richmond-Northumberland-Lancaster-Gloucester-Middlesex-Mathews-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
413 PM EDT Sun Jun 15 2025
This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia, eastern Virginia, north central Virginia and
southeast Virginia.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A few strong to severe thunderstorms are possible Thursday afternoon
and evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ099-100-162015-
Maryland Beaches-Accomack-Northampton-
413 PM EDT Sun Jun 15 2025
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
MODERATE RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
MODERATE RIP CURRENT RISK.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ048-083-090-509>512-523>525-162015-
Fluvanna-New Kent-James City-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-York-Newport News-Hampton/Poquoson-
413 PM EDT Sun Jun 15 2025
This Hazardous Weather Outlook is for central Virginia, east
central Virginia and southeast Virginia.
.DAY ONE...Tonight.
Scattered showers and storms are possible this afternoon and
evening. An isolated storm may be strong to severe with damaging
winds the primary threat, but a brief spin-up tornado cannot be ruled
out.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A few strong to severe thunderstorms are possible Tuesday afternoon
and evening, and again Thursday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 15, 3:28 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
428 PM EDT Sun Jun 15 2025
VAZ060-061-065-066-152130-
Lunenburg VA-Mecklenburg VA-Cumberland VA-Prince Edward VA-
428 PM EDT Sun Jun 15 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN MECKLENBURG...
SOUTHWESTERN CUMBERLAND...PRINCE EDWARD AND WESTERN LUNENBURG
COUNTIES THROUGH 530 PM EDT...
At 428 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Madisonville to near Wylliesburg to
Hitesburg. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
Strong thunderstorms will be near...
Buffalo Springs and Darlington Heights around 435 PM EDT.
Clarksville around 445 PM EDT.
Chase City and Hampden Sydney around 450 PM EDT.
Hampden Sydney College and Kells Corner around 500 PM EDT.
Farmville and Rehoboth around 510 PM EDT.
Longwood University around 515 PM EDT.
Other locations impacted by these storms include Raines Tavern,
Tuggle, Prince Edward Station, Spanish Grove, Briery, Arvins Store,
Twin Lakes State Park, Finchley, Finneywood, and Nutbush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3668 7870 3669 7865 3664 7856 3670 7865
3689 7849 3707 7844 3715 7855 3720 7869
3726 7868 3734 7860 3740 7859 3738 7859
3733 7847 3745 7838 3740 7825 3730 7823
3699 7823 3657 7837 3654 7873 3655 7873
TIME...MOT...LOC 2028Z 244DEG 17KT 3715 7867 3687 7864 3660 7872
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ButnerSpecial weather statement, Jun 15, 3:41 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Wakefield VA
441 PM EDT Sun Jun 15 2025
VAZ089-092-093-096-152130-
Isle of Wight VA-Surry VA-Southampton VA-Suffolk VA-
441 PM EDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN SOUTHAMPTON...ISLE OF
WIGHT AND SOUTH CENTRAL SURRY COUNTIES...THE CITY OF FRANKLIN AND THE
CENTRAL CITY OF SUFFOLK THROUGH 530 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newsoms, or 7 miles east of Boykins, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Reduced visibility and minor flooding possible.
Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Franklin around 450 PM EDT.
Hunterdale around 455 PM EDT.
Other locations impacted by this storm include Vicksville, Pons,
Longview, Handsom, Berlin, Wills Corner, Bethel Church, Ellis Fork,
Chuckatuck, and Indika.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3670 7719 3705 7686 3686 7651 3655 7689
TIME...MOT...LOC 2041Z 224DEG 19KT 3660 7707
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RogersSpecial weather statement, Jun 15, 3:47 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
447 PM EDT Sun Jun 15 2025
NCZ015>017-102-VAZ097-098-152130-
Eastern Currituck NC-Pasquotank NC-Camden NC-Western Currituck NC-
Chesapeake VA-Virginia Beach VA-
447 PM EDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CAMDEN...CENTRAL
PASQUOTANK...AND NORTHWESTERN CURRITUCK COUNTIES...THE SOUTHEASTERN
CITY OF CHESAPEAKE AND THE SOUTHEASTERN CITY OF VIRGINIA BEACH
THROUGH 530 PM EDT...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
Morgans Corner, or near South Mills, moving northeast at 5 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Elizabeth City around 450 PM EDT.
Other locations impacted by this storm include Burnt Mills, Snowden,
Pierceville, Tar Corner, Spences Corner, Gregory, Sligo, Lambs
Corner, Johnsons Corner, and Munden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3630 7624 3641 7637 3673 7605 3656 7583
3654 7582 3633 7619 3633 7622 3632 7622
TIME...MOT...LOC 2047Z 232DEG 5KT 3637 7628
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RogersSpecial weather statement, Jun 15, 3:53 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
453 PM EDT Sun Jun 15 2025
NCZ013-014-030>032-152130-
Hertford NC-Bertie NC-Gates NC-Perquimans NC-Chowan NC-
453 PM EDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PERQUIMANS...
NORTHEASTERN BERTIE...SOUTHEASTERN HERTFORD...SOUTH CENTRAL GATES AND
CHOWAN COUNTIES THROUGH 530 PM EDT...
At 451 PM EDT, Doppler radar was tracking a strong thunderstorm near
Colerain, or 12 miles southwest of Ryland, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Colerain around 455 PM EDT.
Rockyhock around 500 PM EDT.
Valhalla around 515 PM EDT.
Tyner around 525 PM EDT.
Other locations impacted by this storm include Goose Pond, Whites
Crossroads, Smalls Crossroads, Gliden, Newsome Store, Mavaton,
Arrowhead Beach, Mill Crossroads, Trap, and Mount Gould.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3620 7699 3640 7665 3608 7650 3606 7692
TIME...MOT...LOC 2051Z 254DEG 15KT 3616 7682
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HETSpecial weather statement, Jun 15, 3:57 PM EST, 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
457 PM EDT Sun Jun 15 2025
VAZ062-069-511>516-152145-
Goochland VA-Eastern Hanover VA-Western Chesterfield VA-
Western Hanover VA-
Western Henrico (Including the City of Richmond) VA-Powhatan VA-
Eastern Henrico VA-Eastern Chesterfield (Including Col. Heights) VA-
457 PM EDT Sun Jun 15 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHESTERFIELD...
SOUTHEASTERN GOOCHLAND...WESTERN HENRICO...SOUTHWESTERN HANOVER AND
SOUTHEASTERN POWHATAN COUNTIES AND THE CITY OF RICHMOND THROUGH 545
PM EDT...
At 457 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sabot to near Richmond. Movement was north
at 20 mph.
HAZARD...Wind gusts up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible.
Locations impacted include...
Richmond, Ashland, Downtown Richmond, Bon Air, Virginia Union
University, Virginia Commonwealth University, Tuckahoe, University Of
Richmond, Mechanicsville, Bensley, Oilville, Manakin, East Highland
Park, Glen Allen, Sabot, Laurel, Wyndham, Lakeside, Bellwood, and
Crozier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3775 7779 3781 7777 3773 7732 3742 7740
3748 7781
TIME...MOT...LOC 2057Z 185DEG 19KT 3755 7778 3750 7744
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ButnerSpecial weather statement, Jun 15, 4:00 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
500 PM EDT Sun Jun 15 2025
VAZ048-061-062-069-510-152145-
Goochland VA-Fluvanna VA-Powhatan VA-Cumberland VA-Eastern Louisa VA-
500 PM EDT Sun Jun 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LOUISA...
CUMBERLAND...CENTRAL GOOCHLAND...NORTHWESTERN POWHATAN AND SOUTH
CENTRAL FLUVANNA COUNTIES THROUGH 545 PM EDT...
At 500 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cumberland to near Goochland. Movement was
north at 10 mph.
HAZARD...Wind gusts up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible.
Locations impacted include...
Powhatan, Goochland, Cumberland, Cartersville, Gum Spring, Fife,
Oilville, Trenholm, Lakeside Village, Macon, Duncan, Ballsville,
Crozier, Rock Castle, Oak Forest, Maidens, Three Square, Irwin, Bremo
Bluff, and Fine Creek Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3764 7825 3769 7824 3772 7832 3781 7777
3773 7780 3772 7778 3755 7779 3744 7839
TIME...MOT...LOC 2100Z 179DEG 9KT 3753 7833 3764 7783
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Butner